Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 157, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 22, 2011, 6:15 PM MDT for 4 counties in North Dakota. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2011, 6:15 PM MDT (00:15 UTC)
- Expired
- Jul 22, 2011, 7:15 PM MDT
- In force
- 60 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Billings County, ND, Bowman County, ND, Golden Valley County, ND, Slope County, ND
The radar
The Bismarck radar (KBIS), 233 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 6:40 PM MDT | TSTM WND GST 66 | Beach, ND | PEAK GUST OF 66 MPH WITH SUSTAINED WINDS AT 30 TO 35 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 22, 4:35 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 0.3 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1986 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1048 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 219 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
590
WUUS53 KBIS 230015
SVRBIS
NDC007-011-033-087-230115-
/O.NEW.KBIS.SV.W.0157.110723T0015Z-110723T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
615 PM MDT FRI JUL 22 2011
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN BILLINGS COUNTY IN SOUTHWEST NORTH DAKOTA...
WESTERN BOWMAN COUNTY IN SOUTHWEST NORTH DAKOTA...
GOLDEN VALLEY COUNTY IN SOUTHWEST NORTH DAKOTA...
WESTERN SLOPE COUNTY IN SOUTHWEST NORTH DAKOTA...
* UNTIL 715 PM MDT
* AT 712 PM CDT/612 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 17 MILES
SOUTHWEST OF SKAAR TO 39 MILES SOUTHWEST OF MARMARTH...AND MOVING
EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
BEACH...GOLVA...PRETTY BUTTE...SENTINEL BUTTE...MARMARTH...ALPHA...
THREE V CROSSING...SUNSET BUTTE...MUD BUTTES...MEDORA AND RHAME.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM MDT SATURDAY MORNING
FOR NORTH DAKOTA.
LAT...LON 4732 10404 4729 10342 4657 10345 4594 10365
4593 10404 4612 10406
TIME...MOT...LOC 0015Z 278DEG 33KT 4726 10433 4603 10459
WIND...HAIL 70MPH 1.00IN
$$
SIMOSKO/SCHECK2 follow-up statements
123
WWUS53 KBIS 230035
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
735 PM CDT FRI JUL 22 2011
NDC007-011-033-087-230115-
/O.CON.KBIS.SV.W.0157.000000T0000Z-110723T0115Z/
BILLINGS ND-BOWMAN ND-GOLDEN VALLEY ND-SLOPE ND-
635 PM MDT FRI JUL 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
SLOPE...GOLDEN VALLEY...WESTERN BOWMAN AND WESTERN BILLINGS COUNTIES
UNTIL 715 PM MDT...
AT 629 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF SKAAR TO 27
MILES WEST OF SUNSET BUTTE...MOVING EAST AT 40 MPH. THIS WARNING
INCLUDES MEDORA...WHERE HIGH WINDS AND HAIL ARE EXPECTED TO BEGIN
JUST AFTER 7 PM MDT.
LOCATIONS IMPACTED INCLUDE...
BEACH...GOLVA...PRETTY BUTTE...SENTINEL BUTTE...MARMARTH...ALPHA...
THREE V CROSSING...SUNSET BUTTE...MUD BUTTES...MEDORA AND RHAME.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4732 10404 4729 10342 4657 10345 4594 10365
4593 10404 4612 10406
TIME...MOT...LOC 0033Z 278DEG 33KT 4724 10402 4602 10429
WIND...HAIL 70MPH 1.00IN
$$
SIMOSKO/SCHECK987
WWUS53 KBIS 230055
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
755 PM CDT FRI JUL 22 2011
NDC007-011-033-087-230115-
/O.CON.KBIS.SV.W.0157.000000T0000Z-110723T0115Z/
BILLINGS ND-BOWMAN ND-GOLDEN VALLEY ND-SLOPE ND-
655 PM MDT FRI JUL 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
SLOPE...GOLDEN VALLEY...WESTERN BOWMAN AND WESTERN BILLINGS COUNTIES
UNTIL 715 PM MDT...
AT 651 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST OF TROTTERS TO
14 MILES WEST OF MUD BUTTES...MOVING EAST AT 40 MPH.
ADDITIONALLY...AT 640 PM MDT A TRAINED WEATHER SPOTTER MEASURED WIND
GUSTS TO 66 MPH.
LOCATIONS IMPACTED INCLUDE...
MARMARTH...ALPHA...THREE V CROSSING...SUNSET BUTTE...MUD BUTTES...
MEDORA AND RHAME.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4732 10404 4729 10342 4657 10345 4594 10365
4593 10404 4612 10406
TIME...MOT...LOC 0054Z 278DEG 33KT 4721 10374 4599 10402
WIND...HAIL 70MPH 1.00IN
$$
SIMOSKO/SCHECKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 2:50 PM MDT, 3 hours 25 minutes earlier.
Area forecast discussion, Jul 22, 2:50 PM MDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 350 PM CDT FRI JUL 22 2011 .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT... POWERFUL LOW OVER NORTHERN INTERMOUNTAIN TO CANADIAN ROCKIES WITH SHORT WAVE RIDGING OVER THE NORTHERN PLAINS AND SOUTHWEST FLOW OVER EASTERN MONTANA TO NORTH DAKOTA BORDER. UPPER LEVEL JET MAX EMBEDDED IN THIS SOUTHWEST FLOW TRIGGERING THUNDERSTORMS OVER NORTH CENTRAL MONTANA. THIS ACTIVITY IS FORECAST TO MOVE EAST TONIGHT REACHING THE MONTANA BORDER THIS EVENING AND A BISMARCK TO MANDAN LINE BY AROUND MIDNIGHT. MODELS HAVE WEAKEND THE SYSTEM SOME ON THE 18Z RUN AS WELL AS CHANGING DETAILS. WILL FOLLOW A MODEL BLEND FOR THE FORECAST INCLUDING HRRR AND 4KM WRF MODELS. THIS WILL BRING PRECIPITATION...SOME SEVERE CONVECTION...THROUGH THE FORECAST AREA FROM WEST TO EAST...EXITING AFTER DAYBREAK ACROSS OUR EASTERN FORECAST AREA. AFTER SATURDAY MORNING A RETURN TO DRIER CONDITIONS WITH SUMMER LIKE TEMPERATURES FOR THE WEEKEND. .LONG TERM...SUNDAY THROUGH FRIDAY ZONAL FLOW WILL GIVE WAY TO BROAD RIDGING SUNDAY INTO MONDAY RESULTING IN DRY/PLEASANT WEATHER. HOWEVER...INCREASING CHANCES OF PRECIPITATION COMMENCE MONDAY NIGHT THROUGH WEDNESDAY AS ANOTHER SHORTWAVE AND ASSOCIATED SURFACE LOW PRESSURE MOVE FROM EASTERN THROUGH NORTH DAKOTA. THEREAFTER...MORE OR LESS A ZONAL FLOW AGAIN DEVELOPS WITH WEAK RIDGING AT TIMES PROMOTING MOSTLY DRY CONDITIONS. THE GFS AND ECMWF INDICATE WEAK SHORTWAVE ACTIVITY SLIDING THROUGH THURSDAY INTO THURSDAY NIGHT. HAVE ADDED A SLIGHT CHC MENTION THURSDAY NIGHT OVER WESTERN AND CENTRAL NORTH DAKOTA WHICH IS IN COORDINATION WITH SURROUNDING OFFICES. EXPECT SEASONAL AFTERNOON HIGHS WITH MID 80S AND OVERNIGHT LOWS IN THE 60S. && .AVIATION... .AVIATION...VFR CONDITIONS EXPECTED THROUGH 00Z SATURDAY. SHOWERS AND THUNDERSTORMS ARE FORECAST TO DEVELOP OVER THE WESTERN AERODROMES SHORTLY AFTER 00Z SATURDAY. STRONG TO SEVERE THUNDERSTORMS ARE LIKELY ACROSS KISN/KDIK FROM 00Z SATURDAY THROUGH 07Z SATURDAY. THE THREAT FOR SEVERE WEATHER WILL TRANSLATE EAST INTO KMOT/KBIS FROM 06Z TO 12Z SATURDAY. HEAVY RAIN...DAMAGING WINDS...AND LARGE HAIL ARE ALL POSSIBLE WITH THESE THUNDERSTORMS. CEILINGS WILL QUICKLY FALL TO MVFR/IFR WITH THESE THUNDERSTORMS. THE IFR/MVFR CEILINGS ARE FORECAST FOR MOST OF SATURDAY MORNING ACROSS THE AERODROMES. && .BIS WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 1 AM CDT SATURDAY THROUGH SATURDAY AFTERNOON FOR NDZ002>005-010>013-019>023-025-035>037-047-048-050- 051. FLASH FLOOD WATCH FROM 7 PM CDT /6 PM MDT/ THIS EVENING THROUGH SATURDAY MORNING FOR NDZ001-009-017-018-031>034-040>046. && SHORT TERM...HW LONG TERM....KS AVIATION...KS
Hazardous weather outlook, Jul 22, 3:41 AM MDT, 14 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 441 AM CDT FRI JUL 22 2011 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-230945- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 441 AM CDT FRI JUL 22 2011 /341 AM MDT FRI JUL 22 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED TO INITIATE ACROSS WESTERN AND FAR SOUTH CENTRAL NORTH DAKOTA LATE FRIDAY AFTERNOON. VERY LARGE HAIL IN EXCESS OF TWO INCHES IN DIAMETER...DAMAGING WINDS IN EXCESS OF 60 MPH AND A TORNADO OR TWO MAY BE POSSIBLE WITH THESE STORMS...IN ADDITION TO HEAVY RAINFALL. THUNDERSTORM COVERAGE IS EXPECTED TO INCREASE ACROSS THE WEST AND CENTRAL FRIDAY NIGHT INTO SATURDAY MORNING...WITH THE PRIMARY THREATS TRANSITIONING TO DAMAGING WINDS AND POTENTIAL FLASH FLOODING. WHILE LOCATIONS THAT HAVE RECEIVED SIGNIFICANT RAINFALL OVER THE PAST WEEK ARE MOST SUSCEPTIBLE TO FLASH FLOODING...THE THREAT OF MANY AREAS BEING IMPACTED BY MULTIPLE THUNDERSTORMS WITH RAINFALL RATES OF ONE TO TWO INCHES PER HOUR SUGGEST FLASH FLOODING MAY BE POSSIBLE ACROSS ALL OF WESTERN AND CENTRAL NORTH DAKOTA FRIDAY EVENING INTO SATURDAY MORNING. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA FOR FRIDAY EVENING AND NIGHT INTO SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS...SOME STRONG WITH HEAVY RAINFALL...ARE LIKELY ACROSS CENTRAL NORTH DAKOTA THROUGH SATURDAY AFTERNOON. AN ACTIVE WEATHER PATTERN IS FORECAST TO RETURN TO WESTERN AND CENTRAL NORTH DAKOTA MONDAY NIGHT INTO THURSDAY...WITH MULTIPLE ROUNDS OF THUNDERSTORMS POSSIBLE DURING THIS TIME FRAME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE FRIDAY AFTERNOON INTO SATURDAY MORNING. AYD
In the hours before
Local storm report, Jul 22, 5:16 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
616 PM CDT FRI JUL 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL ALMONT 46.73N 101.50W
07/22/2011 M0.25 INCH MORTON ND TRAINED SPOTTER
HEAVY RAIN AND PEA SIZED HAIL
&&
LHUBERLocal storm report, Jul 22, 5:46 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
646 PM CDT FRI JUL 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TORNADO 35 SSW MANDAN 46.36N 101.17W
07/22/2011 GRANT ND PUBLIC
PUBLIC SPOTTED DEBRIS FROM GREAT DISTANCE FROM STORM.
&&
LHUBERLocal storm report, Jul 22, 5:48 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
648 PM CDT FRI JUL 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL ALMONT 46.73N 101.50W
07/22/2011 E1.00 INCH MORTON ND TRAINED SPOTTER
HAIL ONGOING AT 645 PM. GROUND WHITE WITH HAIL AND HAIL
SIZE IS INCREASING. VERY HEAVY RAIN. WIND SPEED 20 MPH.
&&
JP MARTINLocal storm report, Jul 22, 6:08 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
708 PM CDT FRI JUL 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TORNADO 35 WSW MANDAN 46.63N 101.57W
07/22/2011 MORTON ND PUBLIC
PUBLIC SPOTTED DEBRIS FROM GREAT DISTANCE FROM STORM.
&&
LHUBERThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 6:40 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, Golden Valley, McKenzie, Williams | 65 min |
| Jul 22, 6:48 PM MDT | Flash Flood Warning | BIS | Dunn, McKenzie | 6 hr |
| Jul 22, 7:04 PM MDT | Flash Flood Warning | BIS | Billings, Dunn, Golden Valley, McKenzie, Stark | 6 hr |
| Jul 22, 7:06 PM MDT | Tornado Warning | BIS | Dunn, McKenzie | 39 min |
| Jul 22, 7:10 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, Golden Valley, Stark | 65 min |
| Jul 22, 7:15 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Hettinger, Slope | 60 min |
| Jul 22, 7:18 PM MDT | Tornado Warning | BIS | Billings, Stark | 27 min |
| Jul 22, 7:32 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, McKenzie, McLean, Mercer, Mountrail | 58 min |
| Jul 22, 7:41 PM MDT | Tornado Warning | BIS | Billings, Stark | 34 min |
| Jul 22, 7:49 PM MDT | Flash Flood Warning | BIS | Dunn, McLean, Mercer, Mountrail | 6 hr |
| Jul 22, 7:55 PM MDT | Tornado Warning | BIS | Dunn | 35 min |
| Jul 22, 8:08 PM MDT | Tornado Warning | BIS | Hettinger, Slope, Stark | 37 min |
| Jul 22, 8:13 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer, Morton, Oliver, Stark | 62 min |
| Jul 22, 8:15 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Grant, Hettinger | 60 min |
| Jul 22, 8:22 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, McLean, Mercer, Mountrail, Oliver, Ward | 53 min |
| Jul 22, 8:33 PM MDT | Tornado Warning | BIS | Hettinger, Slope | 27 min |
| Jul 22, 8:51 PM MDT | Tornado Warning | BIS | McLean, Mercer | 24 min |
| Jul 22, 8:56 PM MDT | Tornado Warning | BIS | Adams, Grant, Hettinger | 34 min |
| Jul 22, 9:00 PM MDT | Tornado Warning | BIS | Morton, Oliver | 30 min |
| Jul 22, 9:12 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton, Oliver | 63 min |
| Jul 22, 9:14 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Mercer, Oliver, Sheridan | 61 min |
| Jul 22, 9:16 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Burleigh, Emmons, Grant, Hettinger, Morton and 1 more | 59 min |
| Jul 22, 9:25 PM MDT | Tornado Warning | BIS | Adams, Grant, Hettinger, Sioux | 35 min |
| Jul 22, 9:27 PM MDT | Tornado Warning | BIS | Burleigh, Morton, Oliver | 33 min |
| Jul 22, 9:51 PM MDT | Tornado Warning | BIS | Burleigh, Emmons, Morton, Sioux | 24 min |
| Jul 22, 10:02 PM MDT | Tornado Warning | BIS | Adams, Sioux | 13 min |
| Jul 22, 10:07 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Foster, Kidder, Morton, Sheridan, Stutsman and 1 more | 68 min |
| Jul 22, 10:08 PM MDT | Severe Thunderstorm Warning | BIS | McLean, Oliver, Sheridan, Wells | 67 min |
| Jul 22, 10:11 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Emmons, Grant, Logan, Morton, Sioux | 64 min |
| Jul 22, 10:55 PM MDT | High Wind Warning | BIS | Burke, Divide, Dunn, McKenzie, Mountrail, Renville and 1 more | 3 hr |
| Jul 22, 10:59 PM MDT | Areal Flood Advisory | BIS | Dickey, Foster, Kidder, LaMoure, Logan, McIntosh and 2 more | 6 hr |
| Jul 22, 11:08 PM MDT | Severe Thunderstorm Warning | BIS | Dickey, Emmons, LaMoure, Logan, McIntosh, Sioux | 52 min |
| Jul 22, 11:14 PM MDT | Flash Flood Warning | BIS | Foster, Kidder, Stutsman, Wells | 6 hr |
| Jul 22, 11:16 PM MDT | Severe Thunderstorm Warning | BIS | Kidder, Stutsman | 59 min |
| Jul 22, 11:21 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Hettinger | 54 min |
| Jul 22, 11:57 PM MDT | Severe Thunderstorm Warning | BIS | Dickey, Kidder, LaMoure, Logan, McIntosh | 63 min |
| Jul 23, 12:09 AM MDT | Severe Thunderstorm Warning | BIS | Stutsman | 66 min |
| Jul 23, 12:15 AM MDT | Severe Thunderstorm Warning | BIS | Adams, Hettinger | 60 min |
| Jul 23, 12:28 AM MDT | Areal Flood Advisory | BIS | Adams, Hettinger | 4 hr |
| Jul 23, 12:55 AM MDT | Severe Thunderstorm Warning | BIS | Dickey, LaMoure | 50 min |
| Jul 23, 1:01 AM MDT | Areal Flood Warning | BIS | Dunn, McKenzie | 12 hr |
| Jul 23, 2:04 AM MDT | Wind Advisory | BIS | Bottineau, Burke, Burleigh, Dickey, Emmons, Foster and 15 more | 4 hr |
| Jul 23, 5:01 AM MDT | Areal Flood Warning | BIS | Foster, Kidder, Stutsman, Wells | 8 hr |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.